I read that it gets worse before it gets better. I just want to make sure its normal. I have had panic attacks before, but never as bad the one I had when I tried going somewhere since starting this medication. I had to sit down in the middle of the store floor otherwise I think I would have fainted. It made me want to cry. I feel as though I am never going to get better!
believe me u will i to have been exactly where u r give it a few weeks it will settle down the side effects r rough but u should start to notice a starting improvement in a few weeks stick with it tho!!! if after 4 weeks of no improvement then go back to gp but heightened anxiety is a side effect
Most the antidepressants will increase anxiety at first that is why so many docs prescribe a anti-anxiety med (usually a benzo) to help through the first couple of weeks.
Hang in there you will get better. Try to stick with the Celexa if you are not having horrid (besides the anxiety attack) side effects. Hopefully the anxiety will lessen with time.
You may want to call your doc and tell them what happen.
When you have no hope we can have hope for you.
You need to let your doctor know this ASAP - it should NOT be causing that type of worsening anxiety symptoms - especially at such a low dose. You might need something different like Zoloft or Effexor. Also, you probably need to take a Benzo for awhile regardless of which anti-depressant you're on. Xanax works the fastest for panic attacks but doesn't last that long. I'm currently on Ativan and that works pretty well for me. You can dissolve it under your tongue for faster results.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2010 • 5 answers
Updated 20 Apr 2012 • 5 answers
Updated 11 Nov 2013 • 2 answers
Updated 19 Apr 2014 • 1 answer
Updated 11 Jan 2015 • 5 answers